Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Been on Depo shot. Had bled. Why did I spot dark?

I have been on the Depo shot for almost a year now, after my first one i bled for about a month during the last month, after the second shot i spotted dark (almost brownish) blood and it was slimy, i haven t had any spotting or bleeding since then and all of a sudden today i had a very light amount of dark (almost brownish) discharge out of nowhere with no warning. Is this normal?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  544
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
It is normal for months to go without a period and then bleed suddenly with the Depo-shot. Yet, it is always good to be watchful and get periodic examinations by a specialist. I would ask you to have a check up and a sonogram, preferably in the trans-vaginal route. Pregnancy should always be excluded in any case. It would be better if you can get the serum beta-hCG titres as urine pregnancy tests are usually of not of much use in your case. Hope this helps.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor